RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 595–602 (Mi mz874)  

This article is cited in 4 scientific papers (total in 4 papers)

Approximation of conjugate functions by generalized Abel–Poisson operators

L. P. Falaleev

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan

DOI: https://doi.org/10.4213/mzm874

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 505–511

Bibliographic databases:

UDC: 517.51
Received: 28.04.1997

Citation: L. P. Falaleev, “Approximation of conjugate functions by generalized Abel–Poisson operators”, Mat. Zametki, 67:4 (2000), 595–602; Math. Notes, 67:4 (2000), 505–511

Citation in format AMSBIB
\Bibitem{Fal00}
\by L.~P.~Falaleev
\paper Approximation of conjugate functions by generalized Abel--Poisson operators
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 595--602
\mathnet{http://mi.mathnet.ru/mz874}
\crossref{https://doi.org/10.4213/mzm874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769906}
\zmath{https://zbmath.org/?q=an:0959.41017}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 505--511
\crossref{https://doi.org/10.1007/BF02676407}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400030}


Linking options:
  • http://mi.mathnet.ru/eng/mz874
  • https://doi.org/10.4213/mzm874
  • http://mi.mathnet.ru/eng/mz/v67/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhyhallo, KM, “APPROXIMATION OF CONJUGATE DIFFERENTIABLE FUNCTIONS BY THEIR ABEL-Poisson INTEGRALS”, Ukrainian Mathematical Journal, 61:1 (2009), 86  crossref  mathscinet  isi  scopus
    2. A. S. Serdyuk, I. V. Sokolenko, “Asymptotic Equalities for Best Approximations for Classes of Infinitely Differentiable Functions Defined by the Modulus of Continuity”, Math. Notes, 99:6 (2016), 901–915  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Kal'chuk I.V. Kharkevych Yu.I., “Complete Asymptotics of the Approximation of Function From the Sobolev Classes By the Poisson Integrals”, Acta Comment. Univ. Tartu. Math., 22:1 (2018), 23–36  crossref  isi
    4. D. N. Bushev, Yu. I. Kharkevich, “Finding Solution Subspaces of the Laplace and Heat Equations Isometric to Spaces of Real Functions, and Some of Their Applications”, Math. Notes, 103:6 (2018), 869–880  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:116
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020